# SDR CA051022001

- Difficulty date: October 20, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 28,475 hours
- Engine: Ge CT581401
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: S6120612272
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORNER WINDOW FAILED AFTER LOSING ITS SEAL AND SECURITY OF ATTACHMENT AT THE OVERLAP TO THE GLASS WINDSHIELD.  THIS WAS LIKELY CAUSED BY THE SEAL BEING DISRUPTED TWO DAYS EARLIER WITH THE REPLACEMENT OF THE ADJACENT GLASS WINDSHIELD (DUE TO AN OVERHEAT PROBLEM).  IT WAS NOTED THAT THE REPLACEMENT CORNER WINDOW HAD A MUCH GREATER OVERLAP WHICH WOULD PROVIDE BETTER SECURITY OF ATTACHMENT.
